Zeros of certain modular functions and an application

Tetsuya Asai, Masanobu Kaneko, Hirohito Ninomiya

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)93-101
Number of pages9
JournalCommentarii Mathmatici Universitatis Sancti Pauli
Volume46
Issue number1
Publication statusPublished - 1997

Cite this

Zeros of certain modular functions and an application. / Asai, Tetsuya; Kaneko, Masanobu; Ninomiya, Hirohito.

In: Commentarii Mathmatici Universitatis Sancti Pauli, Vol. 46, No. 1, 1997, p. 93-101.

Research output: Contribution to journalArticle

@article{fe69e74a987c4d33a42a777ba69947cc,
title = "Zeros of certain modular functions and an application",
author = "Tetsuya Asai and Masanobu Kaneko and Hirohito Ninomiya",
year = "1997",
language = "English",
volume = "46",
pages = "93--101",
journal = "Commentarii Mathmatici Universitatis Sancti Pauli",
number = "1",

}

TY - JOUR

T1 - Zeros of certain modular functions and an application

AU - Asai, Tetsuya

AU - Kaneko, Masanobu

AU - Ninomiya, Hirohito

PY - 1997

Y1 - 1997

M3 - Article

VL - 46

SP - 93

EP - 101

JO - Commentarii Mathmatici Universitatis Sancti Pauli

JF - Commentarii Mathmatici Universitatis Sancti Pauli

IS - 1

ER -